# SDR DHL2004804512

- Difficulty date: July 8, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 80,489 hours, 29,231 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 3652979
- Condition: Cracked
- Location: Rt Wing Aileron
- Part time: 80,489 hours, 29,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AILERON LWR SECTION HINGE BRACKET 1.000 CRACKED, STA XA 752.000.  REMOVED CRACKED BRACKET IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-3-0 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B.  INSTALLED NEW BRACKET IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-3-0 PG 1.
